Posted 1/19/2022 9:13 AM (GMT -7)
After 6 months on Lyrica (for Fibromyalgia pain), my ankles/calves started swelling, pain in center/left of chest, and shortness of breath. I had no idea what was going on, but my Rheumatologist asked me to start weaning off the Lyrica (3 week process) as well as put me on a 3 week dose pack of Prednisone. Within 3 days I started feeling better - now almost at the end of 2 weeks, my ankles are back to normal, I've lost 5 lbs, and my breathing is normal and chest pain disappeared. Having a little trouble with sleep, but that's to be expected.
So after all that I read the side effects for Lyrica as well as the possible effects of withdrawal from Lyrica. Scary and interesting stuff.... almost seems like they randomly put EVERYTHING on the list.
My point? Sometimes things stop working FOR you and start working AGAINST you for what seems like no reason. I thought the Lyrica was helping for months... until it didn't. We must ALWAYS stay alert and notice how we feel, both physically and emotionally, about all these meds. Best wishes.